# SDR AMTA200401439

- Difficulty date: November 24, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERAL10-53R-5766, LBL16/RBL 16, LONGERON FS 1023 TO FS 1083, CORROSION REPAIR.  COMPLIED WITH ERA L10-53R-5766 AS REQUIRED.
